# SDR ASAA2015050111600

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,626 hours, 9,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037901
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT SLIDE OVERWING EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  R & R  SLIDE OVERWING EMERGENCY LIGHT IAW AMM 33-51-04-960-801.  OPS CHECKED GOOD.
